# SDR ABXA050116

- Difficulty date: May 3, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- Aircraft time: 61,967 hours, 63,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 29560321
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BRACKET CRACKED AND CORRODED AT STA 389, LONGERON 29 - 28 LEFT.  REMOVED AND REPLACED BRACKET IAW DC-9 SRM 51-30-5.
